# SDR SWIA200110524

- Difficulty date: December 14, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 8,109 hours, 11,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.  REPAIRED BROKEN TERMINAL END AT EMERGENCY EXIT LIGHT FIXTURE AT FWD CLOSET.  OPS CHECK GOOD.
